# SDR AWXA0000889

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 38,583 hours, 37,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN HAD EXCESSIVE DENT DAMAGE.  REMOVED OUTER SKIN IAW SRM 51-40-2, FABBED OUTER SKIN IAW 52-30-01, PRIMED AND PAINTED INNER PART OF SKIN IAW 51-21-99, INSTALLED OUTER SKIN IAW 51-40-02, PRIMED AND APPLIED DECORATIVE EXT TOPCOATS IAW 51-21-99.
